# SDR SI3R99014

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Aircraft: N110PX
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- Engine: Ge CT75A1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Housing
- Condition: Cracked
- Location: Gearbox
- Part time: 28,928 hours
- Component: Hamstd, 7758001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEARBOX, THE FOLLOWING WAS OBSERVED:  CRACKED AFT GEARBOX HOUSING, (PN RFN922).  CRACKED AFT RIGHTHAND IDLER ROLLER BEARING, (SN 4257, PN 775761-2).  RIGHT IDLER FORWARD TAB WASHER WAS FOUND BROKEN, (PN 789578-1).  REF:  HSS SO NR 258577SO.  CUST:  EXPRESS A/L.  CMM 72-11-02.  REF:  OPER CNTRL NR 99ZZZX2450 AND 99ZZZX2451.
